Hi everyone, I was wondering if anyone has ever experienced sensations like the ones I had with a migraine last night, or whether this was side effects of one or both of the medications recently prescribed by my doctor here in Germany.
Yesterday I felt a migraine beginning and I took 1x Novaminsulfon Lichtenstein (Metamizole) 500 mg tablet. It provided relief for a few hours but when the pain returned so quickly I decided to take the other medication prescribed by my doctor, 1x Sumatriptan 50mg. This was about 7 hours after I took the first medication.
About two hours after taking the Sumatriptan, I began to feel extremely cold, and also very sensitive to touch. My skin and muscles began to ache in the same way I would normally associate with the flu. I had three blankets and was still shivering, and the weight of the blankets was painful on my body. I could not lie still and I felt like every muscle in my body was aching and I had shooting pains like electric shocks in my body. Even washing my hands was painful. Feeling the touch of really anything was painful. I am only just starting to feel slightly back to normal now, about 20 hours later, but my body is still aching. The migraine pain in my head has decreased to about a 2/10.
Has anyone experienced a migraine like this, or could it be side effects to the medication? In my research today I read about allodynia - has anyone experienced this condition and does it sound like what I described?
Thanks in advance. I'll be going back to the doctor. Just wanted to hear from others experiences. My migraines are menstrual migraines, if that factors into the symptoms here, I'd be curious to know. I have migraines about 9 days out of the month.